# SDR SWAA061647

- Difficulty date: May 15, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N303SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22943
- Aircraft time: 68,909 hours, 66,592 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Support
- Part number: 507946
- Condition: Cracked
- Location: L1 Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND L1 DOOR UPPER HINGE SUPPORT CRACKED.  REPAIRED HINGE SUPPORT PER ER.
